# SDR USAA2010081891701

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 62,358 hours, 44,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CDFI - MAJOR REPAIR - CRACK ON INTERCOSTAL AT BS 294.5, S12L.  REPLACED INTERCOSTAL AT BS 294.5, S12L IAW B737 SRM 53-10-15.
